# SDR SWAA2022070110066

- Difficulty date: May 21, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED ON ORSS 275 AT RT WING 2022-265839 / [01] REPLACED ANGLE LOCATED ON TRAILING EDGE AT ORSS 275 AT RT WING. IAW B737-700 SRM 51-40-02 AND DWG #115A2930; SHEET 8 AND REV -.  SIZE CRACK IS: 2.150?. TOOL USED IS CALIPER P/N: 700-113-10; S/N: 0033177; DUE DATE: 29-SEP-22.;[02] REPLACED ANGLE LOCATED ON TRAILING EDGE AT ORSS 275 AT RT WING. IAW B737-700 SRM 51-40-02 AND DWG #115A2930; SHEET 8 AND REV -.  SIZE CRACK IS: 2.150?. TOOL USED IS CALIPER P/N: 700-113-10; S/N: 0033177; DUE DATE: 29-SEP-22.
